Bulg. J. Phys. vol.35 no.4 (2008), pp. 290-302

Schrödinger Equation with Modified Hulthén plus Scarf Potential

S. Meyur1, S. Debnath2
1Tansuk Rai Ganapat Rai Khemka High School, 23, Rabindra Sarani, Liluah, Howrah-711204, India
2Department of Mathematics, Jadavpur University, Kolkata-700032, India
Abstract. The general solutions of the Schrödinger equation with the modified Hulthén plus Scarf potential are obtained in terms of Jacobi polynomials by using Nikiforov-Uvarov method. We have also looked for exact solutions of the Schrödinger equation for the PT and non PT-symmetric potentials of the kind mentioned above. The results are compared with ones obtained before.

Full-text: PDF

go back